# SDR SWIA200922237

- Difficulty date: July 26, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 30,422 hours, 40,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR AFT EMERGENCY LIGHT INOP.  (FLT 7813)  RELAMPED EMERGENCY LIGHT.
